# SDR WX0A2024102132202

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 33,074 hours, 19,408 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(AIRCRAFT NOT GROUNDED) CAB PR SAFETY VALVE OPEN ECAM, AP8.1PSI AT 37,000FT / PERFORMED OPS TEST IAW AMM 31-60-00-860-001A. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.  PER TSM 21-31--00-040-005A. "
